Jump to content
CrazyBoards.org

Recommended Posts

17 hours ago, DammitJanet said:

I am starting to function a bit better, but the headaches still are nonstop without medicine for them!

There is no med you can take for headaches/migraines? I'd think they would offer this after ECT, seems like a common aftereffect.

Keep us posted on how you do. A small part of me wants to try it, but then I read all of the horrible testimonials....Also it seems no one gets away with just a few sessions of treatments. You start with like 12...then any benefit is temporary, and treatments must be maintained usually for life, or every few years. Then you must still stay on meds afterwards, correct?

Can I ask how much you paid out-of-pocket? I'm not sure what type of insurance you have, or if insurance usually covers most of these treatments for med-resistant folks? I'd rather do TMS (less invasive), but can't afford that.

Share this post


Link to post
Share on other sites
Posted (edited)
5 hours ago, Blahblah said:

There is no med you can take for headaches/migraines? I'd think they would offer this after ECT, seems like a common aftereffect.

Keep us posted on how you do. A small part of me wants to try it, but then I read all of the horrible testimonials....Also it seems no one gets away with just a few sessions of treatments. You start with like 12...then any benefit is temporary, and treatments must be maintained usually for life, or every few years. Then you must still stay on meds afterwards, correct?

Can I ask how much you paid out-of-pocket? I'm not sure what type of insurance you have, or if insurance usually covers most of these treatments for med-resistant folks? I'd rather do TMS (less invasive), but can't afford that.

The first time I had it, they gave me hydrocodone right after, and they never lasted past that day. 

This time was completely different and messed up, and even weeks I’m having them daily and all I have for pain is tramadol which really messes with my mood. 

Insurance paid for it all, because I’m on Medicare with Medicaid as an adjunct. I’ve heard it’s covered by most though. Especially when all else has failed. 

Edited by DammitJanet

Share this post


Link to post
Share on other sites
6 minutes ago, Blahblah said:

@DammitJanet I hope you find some relief! How is your mood now? Any better than before the treatment?

This round actually made me feel worse! And in general just did a lot of crap to my cognition, memory, etc. But. The first round several years ago like I said, was miraculous. The only reason I’m feeling slightly better now is a change from Cymbalta to Viibryd. 

Not what you wanted to hear, I’m sure. Sorry. 

Share this post


Link to post
Share on other sites
14 hours ago, DammitJanet said:

This round actually made me feel worse! And in general just did a lot of crap to my cognition, memory, etc. But. The first round several years ago like I said, was miraculous. The only reason I’m feeling slightly better now is a change from Cymbalta to Viibryd. 

Not what you wanted to hear, I’m sure. Sorry. 

It really seems like a "hit or miss" and also makes a difference depending on unilateral or bilateral. Do you remember how long ago you had the first treatments? And how many sessions you completed?

How many sessions have you had this most recent round?

Share this post


Link to post
Share on other sites
4 hours ago, Blahblah said:

It really seems like a "hit or miss" and also makes a difference depending on unilateral or bilateral. Do you remember how long ago you had the first treatments? And how many sessions you completed?

How many sessions have you had this most recent round?

I’m not sure if it’s hit or miss, or just doctor’s experience. I tend to think the latter. 

My miraculous sessions (8) were in 2012. I think bilateral. 

This time was 4 sessions, only because I wouldn’t let him do one more. Zero benefit, I just don’t think he did something right. Now I doubt I’ll ever try again, even if life or death. 

  • Sad 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×